The Annals of mathematics

Saved in:
Bibliographic Details
Alternate Titles:The Annals of mathematics
The analyst
Corporate Authors:
Format: serials
Language:English
Published: Charlottesville : James Blakey, 1884
Subjects:
Online Access:https://www.jstor.org/journal/annamath
Tags: Add Tag
Be the first to tag this record!

Internet

https://www.jstor.org/journal/annamath

Library of Faculty of Science

Holdings details from Library of Faculty of Science
Call Number: Numbering: Collection: Status:
Raktár 186. évf. 1-3. sz. (2017) (TTK) Matematikai szakgyűjt. Non-circulating
Raktár 185. évf. 1-3. sz. (2017) (TTK) Matematikai szakgyűjt. Non-circulating
B2/45 Vol. 184. no. 3 (Nov. 2016) (TTK) Matematikai szakgyűjt. Non-circulating
B2/45 Vol. 184. no. 2 (Sept. 2016) (TTK) Matematikai szakgyűjt. Non-circulating
B2_45 Vol. 184. no. 1 (Jul. 2016) (TTK) Matematikai szakgyűjt. Non-circulating
B2_45 2015. 181.vol. 2.no. (TTK) Matematikai szakgyűjt. Non-circulating
B2_45 2015. 181.vol. 1.no. (TTK) Matematikai szakgyűjt. Non-circulating
R 9 - 10 2.ser. 1.vol. 1899/190 - 180.vol. 2014 (TTK) Matematikai szakgyűjt. Non-circulating